MathSciNet Relay Station
MathSciNet bibliographic data
MR2277779 34B15 (34B16 34B18 47H11 47N20)
Sun, Jingxian; Zhang, Guowei Nontrivial solutions of singular sublinear Sturm-Liouville problems. J. Math. Anal. Appl. 326 (2007), no. 1, 242–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement